# SDR ASAA1057796

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,935 hours, 3,523 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC1R
- Condition: Faulty
- Location: E&E Bay
- Part time: 11,929 hours, 3,521 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF CHECKED OUT OK ON THE GROUND IN OAKLAND.  EN ROUTE NR 1 HF HAD A HARD TIME TUNING AND WAS UNREADABLE.  HF NR 1 SEEMED TO TRANSMIT OK IN DATA MODE.  USED HF NR 2 FOR ATC ARINC.  PLACED ON MEL SCHEDULED MTCE STOP INTO HNL ON FLT 888.  DIVERSION TIME 24 MINUTES.  REPLACED NR 1 HF COUPLER ANTENNA PER AMM 23 11 61 400 801.  REPLACED NR 1 HF TRANSCEIVER PER AMM 23 11 21 400 801.  SYSTEM OPERATIONAL TEST CHECK GOOD.
